Publications of A. Sassano

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Sassano A., in the category Journal Articles (or show them all):   (Items found: 22)


2011 | 2007 | 1998 | 1997 | 1993 | 1992 | 1990 | 1989 | 1988 | 1987

2011  [top]

2007  [top]

1998  [top]
  • Ceria S., Nobili P., Sassano A.: A Lagrangian-based Heuristic for Large-scale Set Covering Problems, Mathematical Programming 81, 215-228, 1998
  • Nobili P., Sassano A.: (0, $\pm$1) Ideal Matrices, Mathematical Programming 80, 265-281, 1998

1997  [top]
  • Anna Galluccio, Sassano A.: The rank facets of the stable set polytope for claw-free graphs, Journal of Combinatorial Theory Series B, 1-38, 1997

1993  [top]
  • Caterina De Simone, Sassano A.: Stability Number of Bull and Chair Free Graphs, Discrete Applied Mathematics 41, 121-129, 1993
  • Nobili P., Sassano A.: Polyhedral Properties of Clutter Amalgam, SIAM Journal on Discrete Mathematics 6, 139-151, 1993
  • Nobili P., Sassano A.: The Anti-join Composition and Polyhedra, Discrete Mathematics 119, 141-166, 1993

1992  [top]
  • Caterina De Simone, Sassano A.: Stability Number of Bull and Chair Free Graphs, Discrete Applied Mathematics, 1992
  • Laurent M., Sassano A.: A characterization of knapsacks with the max-flow-min-cut property, Operations Research Letters 11 (2), 105-110, 1992
  • Nobili P., Sassano A.: The Anti-Join Composition and Related Polyhedra, Discrete Applied Mathematics, 1992
  • Padberg M., Sassano A.: The complexity of Matching with Bonds, Information Processing Letters, 1992

1990  [top]
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope II: Valid Inequalities and Facets, Mathematical Programming 49 (1), 71-90, 1990
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope I: Formulations, Dimension and Basic Facets, Mathematical Programming 49 (1), 49-70, 1990

1989  [top]
  • Paola Bertolazzi, Sassano A.: A decomposition strategy for the vertex cover problem, Information Processing Letters (31), 299-304, 1989
  • Cornuéjols G., Sassano A.: On the $0,1$ facets of the set-covering problem, Mathematical Programming 43, 45-55, 1989
  • Nobili P., Sassano A.: Facets and Lifting Procedures for the Set Covering Polytope, Mathematical Programming 45, 111-137, 1989
  • Nobili P., Sassano A.: Composition Operations for Clutters and Related Polyhedra, Methods of Operations Research 62, 235-247, 1989
  • Sassano A.: On the facial structure of the set-covering problem, Mathematical Programming 44, 181-202, 1989

1988  [top]

1987  [top]
  • Paola Bertolazzi, Sassano A.: An O(mn) Algorithm for Regular Set-Covering Problems, Theoretical Computer Science 54, 237-247, 1987
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -